# SDR HEEA0014215

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8592X
- Make and model: Bell 206L-3
- Aircraft serial: 51508
- Engine: Allsn 250C30P
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Pump Assy
- Part number: 23039794
- Condition: Defective
- Location: Eng Oil
- Component: 23035178
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  DEEP CASTING FLAWS BEYOND SERVICEABLE LIMITS ON PUMP ASSY. SCAVENGE PORT. INSTALLED A SERVICEABLE PUMP ASSY.
